Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 24, NWS Elko, NV

August 6, 2014Eureka County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 6, 2014, 11:57 AM PDT for Eureka County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2014, 11:57 AM PDT (18:57 UTC)
Expired
Aug 6, 2014, 6:00 PM PDT
In force
6 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Eureka County, NV

The radar

The Elko radar (KLRX), 105 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 7.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WGUS55 KLKN 061857
FFWLKN
NVC011-062200-
/O.NEW.KLKN.FF.W.0024.140806T1857Z-140806T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1157 AM PDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA...
  THIS INCLUDES GARDEN PASS...AND HIGHWAY 278...

* UNTIL 300 PM PDT

* AT 1154 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
A THUNDERSTORM 6 MILES NORTH OF GARDEN PASS...MOVING NORTHEAST AT 5 
MPH.

THIS STORM IS OVER AN AREA THAT FLOODED IN THE PAST FEW DAYS. RAIN 
RATES ARE VERY HIGH. STEEP TERRAIN WILL MAKE FLOODING WORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND DON'T DROWN.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
FISH CREEK...FENSTERMAKER WASH...COCKALORUM WASH...SNOWBALL CREEK...
BIG FAULT WASH...SAND SPRINGS WASH...SEVENMILE WASH...TULLE CREEK...
ORANGE LICHEN CREEK...CHAOS CREEK...INDIAN CREEK...WILLOW CREEK...
SOUTH FORK WILLOW CREEK AND DUCKWATER CREEK.

&&

LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
      4014 11601 4013 11591 4005 11582 3998 11584
      3996 11582 3994 11582

$$

BB
4 follow-up statements
488 
WGUS75 KLKN 062028
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
128 PM PDT WED AUG 6 2014

NVC011-062200-
/O.CON.KLKN.FF.W.0024.000000T0000Z-140806T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EUREKA NV-
128 PM PDT WED AUG 6 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR 
CENTRAL EUREKA COUNTY...INCLUDING FOR GARDEN PASS AND HIGHWAY 278...

AT 124 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
DEVELOPING STORMS MOVING NORTHEAST INTO THE WARNING AREA. THESE 
STORMS ARE CAPABLE OF PRODUCING VERY HIGH RAIN RATES AND FLASH 
FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND. 
DON'T DROWN.

&&

LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
      4014 11601 4013 11591 4005 11582 3998 11584
      3996 11582 3994 11582

$$
BB
990 
WGUS55 KLKN 062141
FFWLKN
NVC011-070100-
/O.EXT.KLKN.FF.W.0024.000000T0000Z-140807T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
241 PM PDT WED AUG 6 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA...
  THIS INCLUDES THE CITY OF GARDEN PASS...

* UNTIL 600 PM PDT

* AT 237 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. VERY STRONG 
STORMS ARE MOVING BACK INTO THE WARNING AREA AND FLASH FLOODING IS 
IMMINENT...NEAR AND AROUND GARDEN PASS. RADAR ESTIMATES ONE TO TWO 
INCHES HAS ALREADY FALLEN ON SATURATED GROUNDS. ADDITIONAL AMOUNTS 
OF UP TO ONE HALF INCH WILL BE POSSIBLE. 

LOCATIONS NEAR THE PATH OF INCLUDE....GARDEN PASS AND STATE ROUTE 
278...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.

&&

LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
      4014 11601 4013 11591 4005 11582 3998 11584
      3996 11582 3994 11582

$$

JRM
115 
WGUS75 KLKN 062333
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
433 PM PDT WED AUG 6 2014

NVC011-070100-
/O.CON.KLKN.FF.W.0024.000000T0000Z-140807T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EUREKA NV-
433 PM PDT WED AUG 6 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
CENTRAL EUREKA COUNTY...

AT 430 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 
THAT HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF THE 
AREA...BUT THE THREAT FOR FLASH FLOODING WILL CONTINUE IN NORMALLY 
DRY WASHES AND STREAMS...ESPECIALLY IN AREAS OF STEEP TERRAIN. ONLY 
ADDITIONAL LIGHT AMOUNTS OF RAINFALL ARE LIKELY THROUGH THE 
EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.

&&

LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
      4014 11601 4013 11591 4005 11582 3998 11584
      3996 11582 3994 11582

$$

JRM
716 
WGUS75 KLKN 070053
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
553 PM PDT WED AUG 6 2014

NVC011-070102-
/O.EXP.KLKN.FF.W.0024.000000T0000Z-140807T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EUREKA NV-
553 PM PDT WED AUG 6 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR CENTRAL
EUREKA COUNTY...

THE THREAT FOR FLASH FLOODING HAS ENDED...BUT INCREASED FLOWS ARE 
STILL LIKELY OCCURRING IN DRY WASHES AND STREAMS. USE CAUTION WHEN 
TRAVELING THIS EVENING. ADDITIONAL SHOWERS MAY BRING LIGHT AMOUNTS 
OF RAIN...BUT SHOULD NOT RENEW THE FLOODING THREAT.  

&&

LAT...LON 3978 11620 3991 11636 4025 11606 4022 11602
      4014 11601 4013 11591 4005 11582 3998 11584
      3996 11582 3994 11582

$$

JRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:00 AM PDT, 9 hours 57 minutes earlier.

Area forecast discussion, Aug 6, 2:00 AM PDT, 9 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
200 AM PDT WED AUG 6 2014

.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NEVADA
THROUGH WEDNESDAY EVENING...WITH ADDITIONAL FLOODING MOST LIKELY
ACROSS NORTHERN AND NORTHWEST NEVADA. DRIER AIR WILL RESULT IN
REDUCED THUNDERSTORM COVERAGE THURSDAY. MUCH DRIER WEATHER WILL
RETURN TO NEVADA THIS WEEKEND AND NEXT WEEK.

&&

.SHORT TERM...TODAY AND THURSDAY.

UPPER LOW/TROUGH OVER NEVADA HAS INTERACTED WITH RICH MONSOON
MOISTURE TO PRODUCE SIGNIFICANT FLOODING ACROSS NEVADA OVER THE
PAST 12 HOURS. WIDESPREAD WRAPAROUND RAIN CONTINUES ACROSS NW ELKO
COUNTY EARLY THIS MORNING, ROTATING SOUTH FROM IDAHO AROUND THE
WEAK UPPER LOW. THIS RAIN IS EXPECTED TO CONTINUE THROUGH MUCH OF
WEDNESDAY, ADDING TO THE 2-4 INCHES THAT HAS ALREADY FALLEN. AS
SUCH, EXTENDED THE FLOOD WARNING THROUGH AT LEAST NOON FOR OWHYEE,
MOUNTAIN CITY, JARBIDGE, WILDHORSE AREAS. ROCK/MUD SLIDES WILL BE
POSSIBLE ACROSS NORTHERN ELKO COUNTY THROUGH THE DAY AS PERSISTENT
RAIN FALLS ON SATURATED SOILS.

EXTREMELY UNUSUAL AUGUST FOG WILL BE FOUND IN SOME VALLEYS THROUGH
SUNRISE. ELKO AIRPORT REPORTING 1/2 MILE IN DENSE FOG AT 1 AM.
WITH THE ABNORMALLY MOIST BOUNDARY LAYER AND SOME CLEARING, WILL
MENTION PATCHY FOG THIS MORNING.

SYNOPTIC PATTERN THAT HAS RESULTED IN THE FLOODING WILL BEGIN TO
FRACTURE TODAY, WITH THE UPPER LOW WEAKENING AND THE QUALITY OF
THE MONSOON MOISTURE DEGRADING. THAT SAID, PW REMAINS SUFFICIENTLY
HIGH TO PRODUCE LOCALLY HEAVY RAIN FROM ANY CONVECTION THROUGH
THIS EVENING, ESPECIALLY ACROSS NW NEVADA. GFS SOUNDINGS FOR
WINNEMUCCA THIS AFTERNOON ARE STILL LOADED WITH MOISTURE, PW NEAR
1 INCH, AND QUITE UNSTABLE WITH LIFTED INDEX TO -4. GFS
INSTABILITY FIELDS ARE ALSO QUITE EXTENSIVE, WITH LIFTED INDEX OF
-2 TO -3C ACROSS NORTHERN NEVADA THIS AFTERNOON AND EVENING. NAM
SUGGESTS RAIN WILL BE WIDESPREAD ACROSS NORTHERN NEVADA INTO EARLY
AFTERNOON, FOLLOWED BY SCATTERED TO NUMEROUS THUNDERSTORMS ALONG
AN AUSTIN-EUREKA-RUBY MOUNTAINS-WENDOVER LINE BY 5 PM. GIVEN THESE
PARAMETERS, THE FACT THAT THE SOILS ARE SATURATED IN MANY AREAS,
AND THE PUBLIC AWARENESS OF FLOODING IS VERY HIGH RIGHT NOW AFTER
YESTERDAY, ELECTED TO ISSUE ANOTHER FLASH FLOOD WATCH FROM NOON TO
8 PM FOR ONE MORE DAY. THIS FLASH FLOOD WATCH DOES NOT INCLUDE NYE
AND WHITE PINE COUNTIES WHERE DRIER AIR WILL BE MUCH QUICKER IN
SQUASHING CONVECTION. IN FACT, GFS SHOWS IMPRESSIVE DRYING OVER
NYE COUNTY WITH PW PLUNGING TO 0.25 INCH EAST OF TONOPAH THIS
AFTERNOON. TEMPERATURES AGAIN TODAY WELL BELOW AUGUST NORMALS,
WITH MOST VALLEYS STUCK IN THE 70S, EVEN COOLER THAN THAT
BENEATH THE PERSISTENT RAIN ACROSS NORTHERN ELKO COUNTY.

THURSDAY...UPPER LOW FINALLY DRIFTS EASTWARD, CENTERING OVER THE
GREAT SALT LAKE BY 5 PM. ATMOSPHERE DRIES SIGNIFICANTLY, WITH PW
FALLING TO THE 0.50-0.70 RANGE. WITH RAINFALL EFFICIENCY FROM
CONVECTION MUCH REDUCED, HAVE HIGH CONFIDENCE THAT A FLASH FLOOD
WATCH WILL NOT BE NEEDED THURSDAY. MARGINAL MOISTURE AND
INSTABILITY WILL PERSIST ACROSS EASTERN NEVADA BEHIND THE UTAH
TROUGH, SO CONTINUED A MENTION OF ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS EASTERN NEVADA THURSDAY. HIGHEST COVERAGE
WILL BE ACROSS ELKO COUNTY, BUT COVERAGE WILL BE MUCH LESS THAN
SEEN ON PREVIOUS DAYS. WITH THE DECREASE IN CLOUDS AND RAIN,
TEMPERATURES WILL RESPOND WITH SEVERAL DEGREES OF WARMING
THURSDAY, WITH MANY VALLEYS BACK IN THE LOW TO MID 80S.

TURNER

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. MODELS DRIER
WITH LATEST MODEL RUN FOR THE EASTERN ZONES. MODELS IN AGREEMENT
WITH A SHORT WAVE ALONG THE WEST COAST THURSDAY NIGHT INTO
FRIDAY. SHOULD BE ENOUGH INSTABILITY AND MOISTURE FOR
THUNDERSTORMS OVER THE NORTHERN ZONES FRIDAY...WHILE DRIER AIR
GETS PUSHED INTO THE SOUTHERN ZONES. MODELS INDICATE LINGERING
PRECIP MAINLY ALONG THE ID-NV BORDER FRIDAY NIGHT. CONFIDENCE LOW
IN MODELS THERE AFTER. GFS STRONGEST WITH UPPER LOW OVER SOUTHERN
OREGON SATURDAY MORNING ...WHILE EC WEAKENS THE SHORTWAVE. BY
SATURDAY MORNING EC AND GFS QUITE DIFFERENT. EC KEEPS WETTER
PATTERN OVER THE CWA WHILE GFS AND THE GEM DRIES OUT THE EASTERN
ZONES. HAVE LEANED TOWARD THE GFS KEEPING MOST OF THE SHOWERS IN
THE WESTERN ZONES NEXT WEEKEND. BY MONDAY...DRIER AIR MOVES IN
MOST OF THE CWA. HOWEVER...DEPENDING WHERE THE FINAL POSITION OF
THE UPPER LOW ENDS UP...EXTREME WESTERN HUMBOLDT COUNTY MAY HAVE
ISOLATED THUNDERSTORMS. MODELS ALL DIFFERENT TUESDAY SO HAVE KEPT
DAY 6 AND 7 DRY AT THIS TIME.  JH

&&

.AVIATION...AREAS OF MORNING FOG AT KEKO AND KWMC AS SKIES CLEAR
SOME AND PLENTY OF MOISTURE AVAILABLE...REDUCING VISIBILITIES TO
NEAR 1/2 MILE AT TIMES. FOG IS EXPECTED TO DISSIPATE LATER THIS
MORNING AS SHOWERS AND THUNDERSTORMS RETURN BY THE AFTERNOON.
CONDITIONS WILL DROP TO MVFR UNDER THE HEAVIER SHOWERS. ACROSS
CENTRAL NV ISOLATED SHOWERS AND THUNDERSTORMS COULD IMPACT THE KELY
TERMINAL THROUGH 03Z. KTPH WILL BE VFR AS SKIES CLEAR.  JH

&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS
NORTHERN AND NW NEVADA THIS AFTERNOON AND EVENING, WITH LAL OF 4.
WIDESPREAD STRATIFORM RAIN ACROSS NORTHERN ELKO COUNTY WITH HIGH
CWRS. EXPECT PW TO REMAIN SUFFICIENTLY HIGH TO KEEP MOST STORMS
WET ACROSS ELKO/HUMBOLDT COUNTIES. MOISTURE DECREASES SHARPLY
ACROSS NYE AND WHITE PINE COUNTIES THIS AFTERNOON, WITH PW FALLING
TO LESS THAN 0.50 INCH. RAINFALL FROM STORMS ACROSS FWZ 455 AND
457 WILL BE MUCH LESS EFFICIENT THAN SEEN PREVIOUS DAYS, WITH SOME
DRY LIGHTNING STRIKES PLAUSIBLE. VERY WET FUELS WILL MINIMIZE THE
NEW FIRE IGNITION RISK.

THURSDAY...MOISTURE DECREASES FURTHER FOR ALL FWZ, WITH ONLY
ISOLATED TO SCATTERED THUNDERSTORMS PERSISTING ACROSS EASTERN FWZ.
AGAIN, WITH RAINFALL EFFICIENCY DECREASING, DRY LIGHTING STRIKE
WILL BE INCREASING, BUT WITH WET FUELS, CONCERN IS MINIMAL.

TURNER

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY
AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND
SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY.

&&

99/87/87/99

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:01 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 5, 5:08 PM PDTFlash Flood WarningLKNElko3 hr
Aug 5, 5:54 PM PDTAreal Flood AdvisoryLKNNye3 hr
Aug 5, 6:42 PM PDTAreal Flood WarningLKNElko, Humboldt18 hr
Aug 5, 6:48 PM PDTAreal Flood AdvisoryLKNEureka, Lander3 hr
Aug 5, 6:53 PM PDTSpecial Weather StatementLKN52 min
Aug 5, 7:17 PM PDTFlash Flood WarningLKNNye3 hr
Aug 5, 7:30 PM PDTFlash Flood WarningLKNEureka, Lander3 hr
Aug 5, 8:02 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine43 min
Aug 5, 8:07 PM PDTSevere Thunderstorm WarningLKNEureka, Nye, White Pine38 min
Aug 5, 8:19 PM PDTFlash Flood WarningLKNEureka, Nye, White Pine3 hr
Aug 5, 8:40 PM PDTSevere Thunderstorm WarningLKNEureka, Nye, White Pine50 min
Aug 5, 9:25 PM PDTSpecial Weather StatementLKNWhite Pine65 min
Aug 5, 10:06 PM PDTFlash Flood WarningLKNNye3 hr
Aug 5, 10:11 PM PDTSpecial Weather StatementLKNWhite Pine64 min
Aug 5, 10:46 PM PDTSpecial Weather StatementLKNWhite Pine59 min
Aug 5, 11:00 PM PDTSevere Thunderstorm WarningLKNWhite Pine30 min
Aug 6, 2:00 AM PDTFlash Flood WatchLKNElko, Eureka, Humboldt, Lander, White Pine18 hr
Aug 6, 12:20 PM PDTSpecial Weather StatementLKN40 min
Aug 6, 12:46 PM PDTAreal Flood WarningLKNElko, Humboldt12 hr
Aug 6, 12:46 PM PDTSpecial Weather StatementLKN29 min
Aug 6, 1:30 PM PDTSpecial Weather StatementLKN30 min
Aug 6, 1:47 PM PDTSpecial Weather StatementLKN43 min
Aug 6, 2:04 PM PDTSpecial Weather StatementLKN41 min
Aug 6, 2:26 PM PDTSpecial Weather StatementLKNEureka49 min
Aug 6, 2:29 PM PDTSpecial Weather StatementLKN46 min
Aug 6, 2:45 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine45 min
Aug 6, 2:46 PM PDTSpecial Weather StatementLKN59 min
Aug 6, 3:07 PM PDTFlash Flood WarningLKNEureka, White Pine3 hr
Aug 6, 3:15 PM PDTSevere Thunderstorm WarningLKNElko, White Pine45 min
Aug 6, 3:25 PM PDTSpecial Weather StatementLKNLander50 min
Aug 6, 3:28 PM PDTSpecial Weather StatementLKNEureka47 min
Aug 6, 3:29 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine46 min
Aug 6, 3:33 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine42 min
Aug 6, 3:49 PM PDTFlash Flood WarningLKNElko, White Pine4 hr
Aug 6, 3:54 PM PDTSpecial Weather StatementLKN66 min
Aug 6, 3:54 PM PDTSevere Thunderstorm WarningLKNWhite Pine26 min
Aug 6, 3:57 PM PDTSevere Thunderstorm WarningLKNEureka, Lander48 min
Aug 6, 4:01 PM PDTSevere Thunderstorm WarningLKNElko59 min
Aug 6, 4:09 PM PDTSpecial Weather StatementLKN36 min
Aug 6, 4:27 PM PDTSpecial Weather StatementLKN33 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.